American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05A99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Yan X. Zhang. Adinkras for mathematicians. Trans. Amer. Math. Soc. 366 (2014) 3325-3355.
Abstract, references, and article information   
View Article: PDF

[2] Alexander Postnikov and Boris Shapiro. Trees, parking functions, syzygies, and deformations of monomial ideals. Trans. Amer. Math. Soc. 356 (2004) 3109-3142. MR 2052943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Marcelo Aguiar, Nantel Bergeron and Kathryn Nyman. The peak algebra and the descent algebras of types B and D. Trans. Amer. Math. Soc. 356 (2004) 2781-2824. MR 2052597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Z. Arad and M. Muzychuk. Order evaluation of products of subsets in finite groups and its applications. II. Trans. Amer. Math. Soc. 349 (1997) 4401-4414. MR 1407477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Randall Dougherty. Functors on the category of finite sets . Trans. Amer. Math. Soc. 330 (1992) 859-886. MR 1053111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Anders Björner and Michelle L. Wachs. Generalized quotients in Coxeter groups . Trans. Amer. Math. Soc. 308 (1988) 1-37. MR 946427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Peter Frankl and Vojtěch Rödl. All triangles are Ramsey . Trans. Amer. Math. Soc. 297 (1986) 777-779. MR 854099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Anders Björner and Michelle Wachs. On lexicographically shellable posets . Trans. Amer. Math. Soc. 277 (1983) 323-341. MR 690055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Joel H. Spencer. Ramsey's theorem for spaces . Trans. Amer. Math. Soc. 249 (1979) 363-371. MR 525678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Richard P. Stanley. Balanced Cohen-Macaulay complexes . Trans. Amer. Math. Soc. 249 (1979) 139-157. MR 526314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] F. N. Cole. The triad systems of thirteen letters . Trans. Amer. Math. Soc. 14 (1913) 1-5. MR 1500931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1